# SDR 98ZZZX547

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N414VA
- Make and model: Cessna 414A
- Aircraft serial: 414A0442
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: E6178
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINNER BULKHEAD INSTALLED FOR STC SA7633SW LIQUID COOLED ENGINE INSTALLATION WITH PROPELLER MODEL 3AF365C514-C/G-80VMFA-2 FOUND CRACKED NUMEROUS TIMES ON OTHER AIRCRAFT WITH SAME MODIFICATION.  APPEARS THE MACHINING OF METAL FOR BULKHEAD MATERIAL IS ROUGH CAUSING STRESS AROUND HOLES.
